MathSciNet Relay Station
MathSciNet bibliographic data
MR647909 54B20 (54D18 54F05)
Tanaka, Hidenori Paracompactness of Pixley-Roy hyperspaces. I, II. Proc. Amer. Math. Soc. 85 (1982), no. 1, 108–112, 113–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement